If You Read One Article About Laws, Read This One

Risperdal Gynecomastia Lawsuit Cases: Learn Everything There Is To Know About It

In this present day and time, there are now so many attorneys and lawyers who are conducting an investigation on behalf of young boys who have allegedly developed male breasts cause by their usage of a certain antipsychotic drug known as the Risperdal. There is also an allegation that the company manufacturing Risperdal failed to properly provide sufficient and adequate information as well as warnings with regards to any potential risk that may arise from it and also, they have failed in conducting proper research about the possible negative effects of the said drug.

Perhaps, you are still confused about how can a certain drug causes the development of breasts in boys and for the purpose of easing that confusion, we will be having a brief discussion about Risperdal and how it causes the development of breasts in boys.

Prolactin is just one of the many hormones that are present in our body and speaking of which, it is a kind of hormone responsible for the the development of breasts in women and Risperdal is said to have the ability of increasing the level of prolactin in the males body. Those young boys or young adolescent who have been taking the said drug and are showing an increase in the level of prolactin in their body may possibly develop male breast, the said growth that was scientifically pertained to as gynecomastia by experts. In addition to that, it has also been said that boys who happen to be suffering from gynecomastia has the tendency of experiencing pain or discharge in their nipples.

There has been researches done to investigate the authenticity of the said claim and according to it, it goes to show that there really is a big possibility of the developmnet of breasts in boys when taking Risperdal. A study was actually published in the two thousand and six issue of the Clinical Psychopharmacology Journal which states that risperidone, a generic of Risperdal, administered to young boys at doses commonly used for treating psychotic symptoms may also cause the increase in the level of prolactin, leading to clinical consequences like gynecomastia.

In the past years, lots of cases have been filed against the company producing Risperdal and one hundred thirty of it focuses on the claim that such drug really causes the development of breasts in young males. If your loved one or perhaps you, is using Risperdal and suddenly suffered from having your breasts developed, it would be best for you to take legal actions so that you can collect compensation the expenses you have for your surgery, your bills in the hospital, mental trauma and other related damages. In addition to that, it would be beneficial and advantageous on your side if you decide on getting the assistance and guidance of attorneys whose specialty is related to such cases.

Resource: weblink